# SDR SWAA120551

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 77,034 hours, 63,817 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546451
- Part serial: MA5460
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT WING NR 9 O/B GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
